# SDR USAASB00299

- Difficulty date: October 22, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6507506
- Condition: Leaking
- Location: Lt Engine
- Part time: 56,098 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ATL-CLT - FLT 1273 - DURING APPROACH, THE A-HYDRAULIC QUANTITY DROPPED TO THE STAND PIPE LEVEL AND THE LOW PRESSURE LIGHT ILLUMINATED.  MAINTENANCE REPLACE THE LEFT ENGINE DRIVEN HYDRAULIC PUMP.  THE ENGINE DRIVEN CASE DRAIN AND PRESSURE FILTERS WERE REPLACED.  NO CONTAMINATION WAS FOUND.  (M)
